Indian Journal of Discrete Mathematics

Published by
Academy of Discrete Mathematics and Applications, India

Current Issue

Year  Volume  Issue  Title of Paper  Author(s)  Abstract Full Text 
 2015 1  1 Volume 1 Issue 2 Dec 2015 - Complete Issue S. Arumugam and E. Sampathkumar
[TOC]  [Access]
 2015 1  2  A Power Allocation Strategy for Underlay Cognitive Radio Networks  Sanjib Kumar Deka, Nityananda Sarma and Hema K. Yarnagula [Abstract]  [Access]
 2015 1  2 The Product square graph over a finite commutative ring  Raibatak Sen Gupta [Abstract]  [Access]
 2015 1  2 Mapping Rectilinear Environments using a Single Camera H.M.H. Hazarika, G.P. Gogoi, P. Bhuyan, A. Karmakar and S.M Hazarika [Abstract]  [Access]
 2015 1  2 Maintaining Connected Dominating Set in Wireless Sensor Network on Sensor Failure Dinesh Dash, Anirban Podder, Shrabanti Das and Arindam Karmakar [Abstract]  [Access]
 2015 1  2 An undirected graph on a finite subset of natural numbers Ivy Chakrabarty [Abstract]  [Access]
 2015 1  2 Prediction of essential genes in Human using graph centrality measures and a machine learning approach T. Kranthi, S.B. Rao, and P. Manimaran [Abstract]  [Access]
 2015 1  2 Proper Interval bigraphs and Proper circular arc bigraphs: A review Ashok Kumar Das [Abstract]  [Access]
 2015 1  1 Volume 1 Issue 1 Sep 2015 - Complete Issue S. Arumugam and E. Sampathkumar
[TOC]  [Access]
 2015 1  1 Chromatic Numbers of Semigraphs C.M. Deshpande, Y.S. Gaidhani and B.P. Athawale
[Abstract]  [Access]
 2015 1  1 Extremal Distance Problems Linda. J.P and M.S. Sunitha
[Abstract]  [Access]
 2015 1  1 Reciprocal Wiener Index and Reciprocal Complementary Wiener Index of Line Graphs H.S. Ramane and V.V. Manjalapur
[Abstract]  [Access]
 2015 1  1 New Bounds on Maximum Degree and Size of Critical Graphs K. Kayathri and J. Sakila Devi
[Abstract]  [Access]
 2015 1  1 Peripheral Path Index Polynomial Kishori P. Narayankar, Lokesh S.B., D. Shubhalakshmi and H.S. Ramane
[Abstract]  [Access]